zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An extension of Mehta theorem with applications. (English) Zbl 1251.54059
In this paper, the authors extend the notion of measure of precompactness, introduced by C. J. Himmelberg, J. R. Porter and F. S. Van Vleck [Proc. Am. Math. Soc. 23, 635–641 (1969; Zbl 0195.14902)], to l·c·-spaces with precompact polytope and they obtain a generalization of Mehta’s theorem, see [G. Mehta, Appl. Math. Lett. 3, No. 2, 69–71 (1990; Zbl 0717.47020)]. Based on these results, the authors obtain a new fixed point result for a class of condensing mappings. This result is a generalization of a similar result from the paper E. Tarafdar and P. J. Watson, [Coincidence and the Fan-Glicksberg fixed point theorem in locally H-convex spaces. Research report, The University of Queensland, (1997)].
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
55M20Fixed points and coincidences (algebraic topology)
References:
[1]Ding, X. P.; Kim, W. K.; Tan, K. K.: Equilibria of non-compact generalized games with L*-majorized preference correspondences, J. math. Anal. appl. 164, No. 2, 508-517 (1992) · Zbl 0765.90092 · doi:10.1016/0022-247X(92)90130-6
[2]Himmelberg, C. J.; Porter, J. R.; Van Vleck, F. S.: Fixed point theorems for condensing multifunctions, Proc. amer. Math. soc. 23, 635-641 (1969) · Zbl 0195.14902 · doi:10.2307/2036602
[3]Huang, Y. Y.; Kuo, T. Y.; Jeng, J. C.: Fixed point theorems for condensing multimaps on locally G-convex spaces, Nonlinear anal. 67, 1522-1531 (2007) · Zbl 1122.47046 · doi:10.1016/j.na.2006.07.034
[4]Kelley, J. L.: General topology, (1975)
[5]Kim, W. K.: A maximal element of condensing multimaps, J. chung. Math. soc. 6, 59-64 (1993)
[6]Lin, L. J.; Ansari, Q. H.: Collective fixed points and maximal elements with applications to abstract economies, J. math. Anal. appl. 296, 455-472 (2004) · Zbl 1051.54028 · doi:10.1016/j.jmaa.2004.03.067
[7]Mehta, G.: Maximal elements of condensing preference maps, Appl. math. Lett. 3, No. 2, 69-71 (1990) · Zbl 0717.47020 · doi:10.1016/0893-9659(90)90017-6
[8]Tarafdar, E.: Fixed point theorems in H-spaces and equilibrium points of abstract economies, J. austral. Math. soc. Ser. A 53, 252-260 (1992) · Zbl 0761.47041
[9]Tarafdar, E.: A fixed point theorems in H-spaces and related results, Bull. aust. Math. soc. 42, 133-140 (1990) · Zbl 0714.47039 · doi:10.1017/S0004972700028239
[10]E. Tarafdar, P.J. Watson, Coincidence and the Fan-Glicksberg fixed point theorem in locally H-convex spaces, Research report, The University of Queensland, 1997.
[11]Watson, P. J.: Coincidence and fixed points in locally G-convex spaces, Bull. aust. Math. soc. 59, 297-304 (1999) · Zbl 0943.47044 · doi:10.1017/S0004972700032901
[12]Wu, X.; Shen, Z. F.: Equilibrium of abstract economy and generalized quasi-variational inequality in H-spaces, Topology appl. 153, 123-132 (2005) · Zbl 1084.91036 · doi:10.1016/j.topol.2003.08.037